Translator Disclaimer
June 1995 Distribution of resonances for the Neumann problem in linear elasticity outside a strictly convex body
P. Stefanov, G. Vodev
Duke Math. J. 78(3): 677-714 (June 1995). DOI: 10.1215/S0012-7094-95-07825-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 3 • June 1995
Back to Top